# SDR ASOA2015071313428

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME IS CORRODED FROM STR 25L TO 25R.  REMOVED FS 364 LOWER FRAME SECTOR IAW SRM 51-42-06.  INSTALLED REPAIRED LOWER FS 364 FRAME IAW SRM 51-42-06.
